Hájek Petr. Die durch die schwach inneren relationen gegebenen Modelle der Mengenlehre. Fundamenta mathematicae, vol. 10 , pp. 151–157 [Book Review]

Journal of Symbolic Logic 32 (3):412-412 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270824
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,149
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Die durch die schwach inneren relationen gegebenen modelle der mengenlehre.Petr Hájek - 1964 - Mathematical Logic Quarterly 10 (9‐12):151-157.
Die durch die schwach inneren relationen gegebenen modelle der mengenlehre.Petr Hájek - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (9-12):151-157.
Modelle Der Mengenlehre, in Denen Mengen Gegebener Gestalt Existieren.Petr Hájek - 1965 - Mathematical Logic Quarterly 11 (2):103-115.
Modelle Der Mengenlehre, in Denen Mengen Gegebener Gestalt Existieren.Petr Hájek - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):103-115.
Reasoning Under Vagueness.Petr Cintula, Christian Fermuller, Lluis Godo & Petr Hajek (eds.) - forthcoming - College Publications.

Analytics

Added to PP index
2013-11-22

Total views
6 ( #1,005,461 of 2,289,317 )

Recent downloads (6 months)
3 ( #408,430 of 2,289,317 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature